# SDR DHL2002806849

- Difficulty date: July 4, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Condition: Cracked
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF N/R 2286 RH WING CTR L/E LOWER FORMER 1" CRACK , STA. XFS360.250CORR: PERFORMED STOP DRILL ON 1" CRACK , STA XFS360.250 IAW SRM 57-2-0 PG. 9-10 FABRICATED DOUBLER IAW SRM 57-2-0 PG. 9-10 CLEANED , TREATED , AND PRIMED IAW SRM 51-1-8B INSTALLED DOUBLER ON CTR L/E LOWER FORMER IAW SRM 57-2-0 PG 9-10
